# SDR 2009FA0000768

- Difficulty date: August 24, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Engine: Ge CF3410E5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM, 11 INCHES FROM LEFT-BUTT-LINE, BETWEEN FRAMES 85 AND 87.  (K)
